# SDR AALA202202179522

- Difficulty date: February 3, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737*
- Aircraft serial: 31158
- Aircraft time: 27,985 hours, 11,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ASSEMBLY INSTALLED INCORRECTLY AT ROW 17. ADJUSTED EXIT LIGHT ASSEMBLY IAW BOEING 737NG AMM 33-51-01, OPS CHECK GOOD.
